I definately had the moody part comming off the vicodin but i also found that when i took them,,especially the amount i was taking i was pretty irritable. i think they just mess you up either way..Hopefully he wants the help and maybe can get on here and do some reading of all the success stories and what he and you can expect to go through. it will definately take time for the brain to get working properly again..But he is the one that has to want to stop.
oh, and worried .. you would be surprised .. my mother in law (which is where I got most of my pills from) gets 300 NORCO 10-325 per month. I was shocked ... and the same dr would give father in law 180 7.5's
mood swings is putting it lightly .. more like mood wrecking ball ... will definately take a A LONG time, but he has to be able to admit he even has a problem first.
long road to recovery after 15 years...most doctors would not have kept him on these for so long...is he still seeing his orignial doctor?...does he want help?
I'm weaning off and the second day with little of the drug in my body, I ripped on my wife over something trivial. It triggered me to go for the bottle (i didn't), but then i got pissed even more. I yelled at her to back off any comments or snips for a least a week until my body slowly returns to normal, then there is the mental part. that will take months, but i'm planning.
When I didn't have enough vicodin to,in my mind,get me through the day nobody wanted to be within striking distance.I was horribly mean and hurtful. Moodiness is a huge part of withdrawls.